MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 41 MM STD; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 41 MM STD; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD,POLYMR/METAL/POLYMR
Catalog Number 74024841
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 04/14/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was stepping backwards down a step and heard a "popping" sensation and immediate pain.Revision surgery was done due to patellar fracture and loosening of patellar component with revision of patellar component and tibial insert.
 
Additional Manufacturer Narrative
Corrections based on additional information received.
 
Additional Manufacturer Narrative
Corrections based on received information.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
JRNY BCS PAT RESRF RD 41 MM STD
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6838196
Report Number1020279-2017-00692
Device Sequence Number10780158
Product Code JWH
UDI-Device Identifier03596010554550
UDI-Public03596010554550
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2023
Device Catalogue Number74024841
Device Lot Number13CM01955
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer08/07/2017
09/01/2017
09/01/2017
09/01/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date09/04/2017
09/14/2017
10/30/2017
11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 7, 74022217 / UNK LOT; JRNY BCS II FEMORAL OXIN RT SZ 7, 74022117/UNK LOT; JRNYIIBCS XLPE ISRT SZ7-8RT11MM, 74027273/UNK LOT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight108